# SDR SWAA2019071835036

- Difficulty date: July 9, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535036
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK CORRODED IN BOTTOM AND TOP OF CROWN BETWEEN BS. 847+11 TO BS. 847+16, RBL 45.  R&R SEAT TRACK IAW SRM.
